# SDR SF3R2013111200001

- Difficulty date: November 5, 2013
- Submitted: November 12, 2013
- Operation: General aviation
- Filed by: Triumph Engine Control Systems, LLC, repair station SF3R839L
- System (JASC): 7300 · Engine Fuel and Control
- Part: Housing
- Part number: 1170071
- Condition: Cracked
- Location: Fdu
- Part time: 33 hours
- Component: Fdu
- Component part number: 11710001A6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDU WAS IN FOR EVALUATION FOR CAUSED DUAL CH FAULT 52.  A CRACK WAS REPORTED IN THE BODY OF THE FDU WHICH LEAKED FUEL..  FOUND PMA BEARING FITTED TO THE HMU HOUSING AND INSERTS ASSEMBLY WORN SUFFICIENTLY FOR THE PMA ROTOR TO TRANSLATE AXIALLY ALLOWING THE FITTED GEAR AND INSERT TO MACHINE INTO THE PUMP BODY UNTIL THE GEAR NO LONGER MESHED WITH THE MATING ALTERNATOR DRIVE GEAR. AT THE APROXIMATE POINT OF DISCONNECT, THE WEAR DEPTH WAS ENOUGH TO ALLOW PUMP BODY SIDEWALL BREAKTHROUGH AND FUEL LEAKAGE.
